Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Rashes around leg, groin area. Prescribed metasone cream. Reappears on stopping. Permanent solution?

Hi, I have sudden outbreak of red round rashes around my leg and groin area. I consulted my local GP and he prescribed me with metasone cream. He says this is more likely an allergic than fungal infection . After applying the cream for few days days, the rashes starts to lighten up. However whenever I stop applying it for few days, the rashes will be back again.
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
  User's Response
welcome to healthcaremagic forum,
rashes around the legs and groin area are generally due to worm infestation or improper hygience that could be even excessive sweating.
it is advisable to undergo deworming and have a proper treatment under the guidance of a dermatologist. till then apply any lotion with aloevera in it.
take care.
Answered: Tue, 27 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor